# SDR CX7A194J18

- Difficulty date: August 12, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 24,734 hours, 27,752 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Lav service door opened in flight.  Causing A/C not to hold pressurization.
